Paley-wiener theorems on a symmetric space and their application

Toshio Oshima, Yutaka Saburi, Masato Wakayama

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


Paley-Wiener theorems for some types of function spaces on a Riemannian symmetric space are proved. As an application, results on the solvability of a single differential equation on a symmetric space are derived.

Original languageEnglish
Pages (from-to)247-278
Number of pages32
JournalDifferential Geometry and its Applications
Issue number3
Publication statusPublished - Nov 1991
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Analysis
  • Geometry and Topology
  • Computational Theory and Mathematics


Dive into the research topics of 'Paley-wiener theorems on a symmetric space and their application'. Together they form a unique fingerprint.

Cite this